# SDR 98ZZZX1098

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400SH
- Make and model: Beech 400A
- Aircraft serial: RK100
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lamp
- Part number: 400003
- Condition: Shorted
- Location: Beacon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW SAID BEACON LIGHT CIRCUIT BREAKER TRIPPED.  FOUND FILAMENT OF BEACON LAMP BROKEN AND AT THE BOTTOM OF THE LAMP BASE.  CREW REPORTED SOME INVERTER PROBLEMS.  SUBMITTER STATED THE 3RD AIRCRAFT FOUND WITH THIS PROBLEM.
